# SDR SWIA2020021848578

- Difficulty date: December 6, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY NET TIE DOWN BRACKET AFT OF FRAME FS565 AT APPROX STGR 24L HAS CORROSION.   (C-CHECK) RO 2/14/2020   BLENDED FWD BAGGAGE BAY NET TIE DOWN BRACKET AFT OF FRAME FS565 AT APPROX STGR 24L REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED TIE DOWN BRACKET REF BOMBARDIER DRAWING, CRJ900 SRM.
